# SDR UIEA00022

- Difficulty date: May 2, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B002831
- Condition: Cracked
- Location: Fuselage
- Part time: 75,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR CUTOUT CORNER CRACKED AT STATION 240 STRINGER 40R.  FOUND NO SECONDARY CRACKS.  REPAIRED BY INSTALLING DOUBLER PER SB 747-53-2272.  (M)
